# SDR ASOA2016020214510

- Difficulty date: February 2, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 38,163 hours, 34,995 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Eroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET ERODED.  COMPLIED WITH PERMANENT REPAIR OF LT ENGINE INLET IAW CMM 71-61-01.  REPAIRED LT ING INLET EROSION IAW CMM TASK 71-61-01-300-822-A01.
